# SDR CALA2025081407764

- Difficulty date: August 9, 2025
- Submitted: August 14, 2025
- Operation: Air carrier
- Aircraft: N658UA
- Make and model: Boeing 767322
- Aircraft serial: 27113
- Aircraft time: 128,471 hours, 19,749 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING OUTBOARD AILERON HAS DELAMINATIONDELAMINATED AREA TAP TESTED AND MAPPED. LOWER SURFACE DIMENSIONS OF DELAM MEASURE AT  18" IN LEGNTH BY 9" IN WIDTH. IT HAS AN EDGE DISTANCE 1.5" AND A TRAILING EDGE DISTANCE OF 5" UPPER SURFACE OF AILERON TAP TESTED AND DELAM MAPPED. DIMENSIONS OF THE DELAM MEASURE 12" LEGNTH BY 5" IN WIDTH. DISTANCE FROM INBOARD EDGE MEASURES 2.5". TRAILING EDGE DISTANCE MEASURES 6". PHOTOS ADDED FOR REFERENCE PART NUMBER OF AILERON ADDED. PHOTO OF DATA PLATE ADDED LOCKING FOR FERRY REMOVED RIGHT WING OUTBOARD AILERON REF AMM TASK 27-11-02-024-001 UP TO PARAGRAPH F. STEP (1). COMPLETED REMOVAL OF RH O/B AIL REF AMM 27-11-02, FROM STEP 2.F.(1) TO END OF PROCEDURE. ADD EMP:U223495,U346494 RH O/B AIL ROUTED TO IAH RAMS TEAM FOR REPAIR. UNLOCKING TAPPED TOP AND BOTTOM SKINS OF AILERON AND COULD NOT NOTE ANY DELAM/DISBOND, FROM IMAGES ASSUME WATER IN HONEYCOMB CELLS, CUT OUT AREA ON UPPER SKIN TO REMOVE WATER.  COMPLIED WITH SRM 57-60-02-2R-1 AND SRM 51-70-17-0G-0 PARAGRAPHS 1.-3.B.  REMOVED DAMAGED SKIN SECTION AND REMOVED WATER. COMPLIED WITH AVO ESC20250809-6458-1 ENLARGED CUTOUT AND REMOVED MOISTURE. DRY COOKED UPPER AND LOWER SECTION OF AILERON IN REF TO AVO15340 STEP 3A AND SRM 51-70-05, NEED TO ACCOMPLISH NDT PER AVO15340 STEP 3 THERMOGRAPHY C/W PER 767 NDT MANUAL PART 1, 51-01-01 AND NDT MANUAL PART9 51-00-01, NO WATER INDICATION AT THIS TIME REF AVO 15340 STEP 3 C/W STEP 4,A.B.C. OF AVO15340 . 6PLYS CUT AND REMOVED IN THE CRITICAL ADDED IMAGES.
